MathSciNet Relay Station
MathSciNet bibliographic data
MR2451720 (2009j:65172) 65L99 (34A45)
Beléndez, A.; Pascual, C.; Beléndez, T.; Hernández, A. Solution for an anti-symmetric quadratic nonlinear oscillator by a modified He's homotopy perturbation method. Nonlinear Anal. Real World Appl. 10 (2009), no. 1, 416–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement